MathSciNet Relay Station
MathSciNet bibliographic data
MR2081536 39A11
Choi, Sung Kyu; Koo, Nam Jip; Song, Se Mok $h$-stability for nonlinear perturbed difference systems. Bull. Korean Math. Soc. 41 (2004), no. 3, 435–450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement